MAUDE Adverse Event Report: COLOPLAST A/S MANUFACTURING ORCHESTRA HYDROPHILIC GUIDEWIRE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY

COLOPLAST A/S MANUFACTURING ORCHESTRA HYDROPHILIC GUIDEWIRE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Model Number AEAD351002
Medical Device Problem Code Microbial Contamination of Device (2303)
Health Effect - Clinical Code Bacterial Infection (1735)
Date of Event 03/03/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.
 
Event or Problem Description
According to available information, though not verified, this patient experienced symptoms associated with pyelonephritis approximately 24 hours after the installation of this product for a lithotripsy procedure.The doctor noted that the cause of the infection could not be differentiated between this product, the installation procedure or how the patient cared for themselves post-procedure.It was reported that the patient was successfully treated with iv antibiotics.

Brand Name
ORCHESTRA HYDROPHILIC GUIDEWIRE
Common Device Name
ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
COLOPLAST A/S MANUFACTURING
9 avenue edmond rostand
sarlat-la-caneda 24206
FR  24206
MDR Report Key11610930
Report Number9610711-2021-00024
Device Sequence Number14455354
Product Code OCY
UDI-Device Identifier00884450143315
UDI-Public00884450143315
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K150927
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/13/2023
Device Model NumberAEAD351002
Device Catalogue NumberAEAD35
Device Lot NumberK1815994
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/04/2021
Initial Report FDA Received Date04/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;